Volume 16, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The Novikov conjecture and geometry of Banach spaces

Gennadi Kasparov and Guoliang Yu

Geometry & Topology 16 (2012) 1859–1880
Bibliography
1 M F Atiyah, Bott periodicity and the index of elliptic operators, Quart. J. Math. Oxford Ser. 19 (1968) 113 MR0228000
2 P Baum, A Connes, N Higson, Classifying space for proper actions and $K$–theory of group $C^{*}$–algebras, from: "$C^{*}$–algebras: 1943–1993 (San Antonio, TX, 1993)", Contemp. Math. 167, Amer. Math. Soc. (1994) 240 MR1292018
3 Y Benyamini, J Lindenstrauss, Geometric nonlinear functional analysis Vol. 1, American Mathematical Society Colloquium Publications 48, American Mathematical Society (2000) MR1727673
4 N Brown, E Guentner, Uniform embeddings of bounded geometry spaces into reflexive Banach space, Proc. Amer. Math. Soc. 133 (2005) 2045 MR2137870
5 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
6 E Guentner, N Higson, J Trout, Equivariant $E$–theory for $C^{*}$–algebras, Mem. Amer. Math. Soc. 148 (2000) MR1711324
7 N Higson, Bivariant $K$–theory and the Novikov conjecture, Geom. Funct. Anal. 10 (2000) 563 MR1779613
8 N Higson, G Kasparov, J Trout, A Bott periodicity theorem for infinite-dimensional Euclidean space, Adv. Math. 135 (1998) 1 MR1617411
9 W B Johnson, N L Randrianarivony, $l_p (p\gt 2)$ does not coarsely embed into a Hilbert space, Proc. Amer. Math. Soc. 134 (2006) 1045 MR2196037
10 G Kasparov, G Skandalis, Groups acting properly on “bolic” spaces and the Novikov conjecture, Ann. of Math. 158 (2003) 165 MR1998480
11 M Mendel, A Naor, Metric cotype, Ann. of Math. 168 (2008) 247 MR2415403
12 J Roe, Coarse cohomology and index theory on complete Riemannian manifolds, Mem. Amer. Math. Soc. 104 (1993) MR1147350
13 G Skandalis, J L Tu, G Yu, The coarse Baum–Connes conjecture and groupoids, Topology 41 (2002) 807 MR1905840
14 G Yu, Localization algebras and the coarse Baum–Connes conjecture, $K$–Theory 11 (1997) 307 MR1451759
15 G Yu, The coarse Baum–Connes conjecture for spaces which admit a uniform embedding into Hilbert space, Invent. Math. 139 (2000) 201 MR1728880